Halbdrehungen im Raum.

Hanfried Lenz

Mathematische Zeitschrift (1962)

  • Volume: 78, page 410-419
  • ISSN: 0025-5874; 1432-1823

How to cite


Lenz, Hanfried. "Halbdrehungen im Raum.." Mathematische Zeitschrift 78 (1962): 410-419. <http://eudml.org/doc/170038>.

author = {Lenz, Hanfried},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry; non-Euclidean geometry},
pages = {410-419},
title = {Halbdrehungen im Raum.},
url = {http://eudml.org/doc/170038},
volume = {78},
year = {1962},

AU - Lenz, Hanfried
TI - Halbdrehungen im Raum.
JO - Mathematische Zeitschrift
PY - 1962
VL - 78
SP - 410
EP - 419
KW - foundations of geometry; non-Euclidean geometry
UR - http://eudml.org/doc/170038
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.